A lot of research I've done seems to read aloud that it is just my body getting used to the hormones, but I still come across to think this is anomalous. Any thoughts?
I started Birth Control this former month, and I immediately own have my interval for a month straight. Is that regular?
Answers: its normal try webmd.com
no it's usual but if your worried call the doctor Is it your time of year or light spotting? Light spotting is mundane, but I have never read anything around having a full on extent being ordinary on the Pill... I have other read that it is possible but you should tell your Doc a moment ago in skin it is a sign of something more.
Overall, it isn't very on form because you can lose a lot of iron, so be sure to steal a multi-vitamin, especially if you are feeling tremendously tired. Good luck!
i dont think so newly go to the doctor to spawn sure that loss of a lot of blood. Just be nontoxic and double check with a doctor. No, it's not ordinary. Visit your doctor/ob-gyn.
Well it depends on the type of birth control your on, the Depo-provera shot can cause period for 3 months straight. You should definitally talk to your doctor almost it yeah my girlfriend just get on contraceptives that messes with her hormones so she wont capture pregnant. i think its essentially matching thing, and she have been on her spell for quite a while. the doctor said it's common and usually lasts in the order of 2 months, but it sounds like it should be over for you soon. hope this help :-)
yes it is normal if its your first time using the birth control. your body is adjust the the pills.. you might realize that when you start birth control your period will go and get lighter and less blood will be in that